- December 17, 2007 at 1:57 pm #254890
I saw a commercial for Zicam and it looked like a tablet of some sort. Is it in different formulations? Herlean
wrote: There was a huge write up in the local paper a few weeks ago by
various local Dr’s warning people about using this product. There was
a list of problems but the main one being the product causing burns or
ulcers inside the users nose. I work at a local health dept and you
would not believe the clients we have had come in cause of burns
inside their noses from this product.
From the article in the paper, I
believe the user may have used it more than it is suppose to be used
or over a longer period of time that that is recommended. Please be
careful using this.
Free Money- [url]https://budget101..com/[/url]
*~*~*~*~*~*~*please take a moment to visit our sponsor ad~*~*~*~*~*~*
save money with clear comparisons
to view the list archives please visit https://www.budget101.com/forumdisplay.php/95-Budget101-Discussion-List
Yahoo! Groups Links
<*> To visit your group on the web, go to:
<*> Your email settings:
Individual Email | Traditional
<*> To change settings online go to:
(Yahoo! ID required)
<*> To change settings via email:
<*> To unsubscribe from this group, send an email to:
<*> Your use of Yahoo! Groups is subject to:
Never miss a thing. Make Yahoo your homepage.
- You must be logged in to reply to this topic.